# SDR 99ZZZX1113

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6490N
- Make and model: Cessna 210N
- Aircraft serial: 21063064
- Engine: Cont IO520L
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6467681A
- Condition: Failed
- Location: Fuel System
- Part time: 403 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ENGINE WAS BROUGHT BACK TO IDLE ON LANDING, ENGINE QUIT.
